Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

BKM's Criterion of Weak Solutions for the 3D Boussinesq Equations

BKM's Criterion of Weak Solutions for the 3D Boussinesq Equations

Year:    2014

Author:    Xin-Guang Yang, Lingrui Zhang

Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 1 : pp. 64–73

Abstract

In this present paper, we investigate the Cauchy problem for 3D incompressible Boussinesq equations and establish the Beale-Kato-Majda regularity criterion of smooth solutions in terms of the velocity field in the homogeneous BMO space.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v27.n1.4

Journal of Partial Differential Equations, Vol. 27 (2014), Iss. 1 : pp. 64–73

Published online:    2014-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Incompressible Boussinesq equations

Author Details

Xin-Guang Yang Email

Lingrui Zhang Email

  1. Developing Professional Identity of Military Translators: Communicative Aspect

    Shevchenko, B.

    Scientific Research and Development. Modern Communication Studies, Vol. 10 (2021), Iss. 2 P.71

    https://doi.org/10.12737/2587-9103-2021-10-2-71-76 [Citations: 1]
  2. The regularity criterion for weak solutions to the n-dimensional Boussinesq system

    Cui, Xiaona

    Boundary Value Problems, Vol. 2017 (2017), Iss. 1

    https://doi.org/10.1186/s13661-017-0778-9 [Citations: 3]